Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spotting post using i-pill. Side effect of pill or pregnancy sign?

hello mam, my gf s periods started on 22nd dec last month,n then she had to take ipill on 31st dec within 12hrs due to protection she is having blood is it some indication of pregnancy or just a side-effect of ipill? earlier,in past 3 yrs also she had used ipill 2 times,but never got any spotting like this.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
When ever the ipill is used, should get, bleeding, as an indication of failure of conception. The rest of the 2 times some thing might be wrong , that is why didn't had the spotting. Irrespective of pregnancy they will have spotting or bleeding.
Anemia may cause the abscence of the spotting or bleeding.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have a good health.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor